# SDR HALA0400211

- Difficulty date: February 9, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N485HA
- Make and model: Boeing 717-200
- Aircraft serial: 55130
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 991183915
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - DURING A 1A/1C4 CHECK, A 1.75 INCH CIRCUMFERENTIAL CRACK WAS FOUND ON THE CANTED FRAME REAR SPAR BULKHEAD STATION 1178.225 BELOW LONGERON 17L, IN THE CAP'S FORWARD FLANGE P/N 9911839-15.  ACCOMPLISHED REPAIR PER HAL M105 FILE 485031.  REMOVED AND INSTALLED UPPER LEG OF DOUBLER, SINGLE ROW 5.  (M)
